MAUDE Adverse Event Report: TECHNOMED EUROPE TECHNOMED EUROPE; DISPOSABLE SUBDERMAL NEEDLE ELECTRODE, CORKSCREW

TECHNOMED EUROPE TECHNOMED EUROPE; DISPOSABLE SUBDERMAL NEEDLE ELECTRODE, CORKSCREW
Model Number TE/S50715-001
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The corkscrew electrode was inserted into a patient's scalp, was removed, and subsequently repositioned in another position in the patient's scalp.Upon screwing the electrode back in, the health professional noticed that it was screwing but not stopping (indicates it is in), took her hand away to check if it was in, and the plastic cap and cord came away with no needle inside.The health professional observed that the needle electrode was still lodged in the patient's scalp.Thereafter, attempts were made to remove the needle electrode with forceps, but eventually a small incision had to be made in order to be able to remove the needle electrode from the scalp.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
The corkscrew electrode was inserted into a patient's scalp, was removed, and subsequently repositioned in another position in the patient's scalp.Upon screwing the electrode back in, the health professional noticed that it was screwing but not stopping (indicates it is in), took her hand away to check if it was in, and the plastic cap and cord came away with no needle inside.The health professional observed that the needle electrode was still lodged in the patient's scalp.Thereafter, attempts were made to remove the needle electrode with forceps, but eventually a small incision had to be made in order to be able to remove the needle electrode from the scalp.This is a final report (follow-up number 1), initial report number: 9710376-2021-00002.

Brand Name
TECHNOMED EUROPE
Common Device Name
DISPOSABLE SUBDERMAL NEEDLE ELECTRODE, CORKSCREW
Manufacturer (Section D)
TECHNOMED EUROPE
amerikalaan 71
maastricht-airport, limburg 6199 AE
NL  6199 AE
Manufacturer (Section G)
TECHNOMED ASIA
k.i. trikencana kav. 4-5, jl.
kopo katapang km 11
bandung, jawa barat 40921
ID   40921
Manufacturer Contact
sanne habets
amerikalaan 71
maastricht-airport, limburg 6199 -AE
NL   6199 AE
MDR Report Key12811651
Report Number9710376-2021-00002
Device Sequence Number4906107
Product Code GXZ
UDI-Device Identifier08718375861547
UDI-Public08718375861547
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K130136
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 12/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2024
Device Model NumberTE/S50715-001
Device Catalogue NumberTE/S50715-001
Device Lot Number049662
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2021
Supplement Date Received by Manufacturer11/10/2021
Initial Report FDA Received Date11/15/2021
Supplement Report FDA Received Date12/21/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown